# SDR FDEA201508182602

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 209 hours, 3,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Part serial: G03241431
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER POWER ASSIST SYS STATUS LIGHT FOUND NOT BLINKING.  FOUND LOWER EPAS BACKUP BATTERY SOCKET DEFORMED & NOT FULLY INSERTED INTO EPAS PACK.  R & R BOTH EPAS BATTERIES & TESTED OK IAW AMM 52-11-20.
